# SDR HNAA2021041300146

- Difficulty date: March 30, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 45,563 hours, 41,203 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S BULKHEAD OTBD UPPER ATTACHMENT REPAIRED BRACKET IS GOUGED. REPAIRED PILOT'S BULKHEAD OUTBOARD UPPER ATTACHMENT BRACKET IAW  EO1-53-21-0068.
